MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B30010
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation, however a device history review should be conducted.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 100" (254 cm) appx 12.3 ml, 15 drop admin set w/rotating luer where the customer reported that during routine clinical use, in a veterinary clinic, it was observed that macrodrip lines continue to free-flow even when the pump door is fully closed and the pump is operating.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Additional information: customer clarified: there was no human patient involvement.It is an animal clinic.B3 - date of event - updated.Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24521212
Report Number9617594-2026-00224
Device Sequence Number13184651
Product Code FMG
UDI-Device Identifier00887709003934
UDI-Public(01)00887709003934(17)300801(10)14526196
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30010
Device Lot Number14526196
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown